`a`

Periodic stability of elliptic-parabolic variational inequalities with time-dependent boundary double obstacles

Pages: 614 - 623, Issue Special, September 2007

 Abstract        Full Text (220.9K)              

Masahiro Kubo - Department of Mathematics, Nagoya Institute of Technology, Gokiso-cho, Showa-ku, Nagoya 466-8555, Japan (email)
Noriaki Yamazaki - Department of Mathematical Science, Common Subject Division, Muroran Institute of Technology, 27-1 Mizumoto-chō, Muroran, Japan (email)

Abstract: We consider periodic problems of elliptic-parabolic variational inequalities with time-dependent boundary double obstacles. In this paper we assume that the given boundary obstacles change periodically in time. Then, we prove the existence, uniqueness and asymptotic stability of a periodic solution to our problem.

Keywords:  Periodic stability, elliptic-parabolic variational inequality, boundary constraints.
Mathematics Subject Classification:  35B10, 35B40, 35J60, 35K55, 35M10.

Received: September 2006;      Revised: January 2007;      Published: September 2007.